# SDR VNAA20240619021

- Difficulty date: May 14, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15385
- Aircraft time: 19,187 hours, 17,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: SH670333203
- Condition: Corroded
- Location: Fwd Bag Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP OF FLOOR STRUCTURE FS 581.00 BTW STGR 24RH TO STGR 27 AT FWD CARGO COMPARTMENT.  STRAP OF FLOOR STRUCTURE FS 581.00 BTW STGR 24RH TO STGR 27 WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-32-58-101-001-A01, WAS FABRICATED PER DWG: SH670-33320 REV: B AND WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01
